Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#235490] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Brady, D; Matoušek, J, Segmenting object space by geometric reference structures, ACM Transactions on Sensor Networks, vol. 2 no. 4 (2006), pp. 455-465, ISSN 1550-4859 [doi]
    (last updated on 2018/12/10)

    A model for segmentation of an object space by an array of binary, radiation-field sensors and geometric reference structures is described. Given a family of binary, radiation-field sensors and a geometric reference structure, we refer to the set of sensor states induced by a source at point p as the signature of p. We study the segmentation of an object space into signature cells and prove near optimal bounds on the number of distinct signatures induced by a point source, as a function of sensor and reference structure complexity. We also show that almost any family of signatures can be implemented under this model. © 2006 ACM.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320